Prevalence of oral mucosal lesions from birth to two years


Creative Commons License

Yilmaz A. E. , Gorpelioglu C., Sarifakioglu E., Dogan D. G. , Bilici M., Celik N.

NIGERIAN JOURNAL OF CLINICAL PRACTICE, vol.14, no.3, pp.349-353, 2011 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.4103/1119-3077.86782
  • Title of Journal : NIGERIAN JOURNAL OF CLINICAL PRACTICE
  • Page Numbers: pp.349-353

Abstract

Objective: The purpose of this study was to determine the prevalence of lesions of the oral mucosa from birth to two years in Turkish pediatric patients.